# SDR UPS97822181

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AFT 6 FUSELAGE SKIN CRACKED APPROX 1.5 INCHES LONG, STA 1734, L17L.  FABRICATED FILLER PLATE, SKIN DOUBLER AND FINGER DOUBLERS IAW DC8 SRM 53-2-1D.  ALODINED AND PRIMED PART AND SKIN IAW DC8 SRM 51-1-8.  INSTALLED REPAIRED PARTS IAW DC8 SRM 53-2-1.
